Hostname: page-component-8448b6f56d-tj2md Total loading time: 0 Render date: 2024-04-19T09:30:44.968Z Has data issue: false hasContentIssue false

On closed P-sets with ccc in the space ω*

Published online by Cambridge University Press:  12 March 2014

Rvszard Frankiewicz
Institute of Mathematics, Polish Academy of Sciences, Warsaw, Poland
Saharon Shelah
Institute of Mathematics, Polish Academy of Sciences, Warsaw, Poland
Paweł Zbierski
Institute of Mathematics, The Hebrew University, Jerusalem, Israel


It is proved that—consistently — there can be no ccc closed P-sets in the remainder space ω*.

Research Article
Copyright © Association for Symbolic Logic 1993

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)



[F-Z]Frankiewicz, R. and Zbierski, P., Strongly discrete subsets in ω*, Fundamenta Mathematicae, vol. 129 (1988), pp. 173180.CrossRefGoogle Scholar
[JMPS]Just, W., Mathias, A. R. D., Kirby, K., and Simon, P., On the existence of large P-ideals, this Journal, vol. 55 (1990), pp. 457465.Google Scholar
[M]Mekler, A. H., Finitely additive measures on N and the additive property, Proceedings of the American Mathematical Society, vol. 92 (1984), pp. 439444.Google Scholar
[vM]van Mill, J., Introductions to βω, Handbook of set-theoretic topology (Kunen, and Vaughan, , editors), North-Holland, Amsterdam, 1984.Google Scholar
[R]Rudin, W., Homogeneity problems in the theory of Čech compactifications, Duke Mathematical Journal, vol. 23 (1956), pp. 409419.Google Scholar
[S]Shelah, S., Proper forcing, Lecture Notes in Mathematics, vol. 940, Springer-Verlag, Berlin and New York, 1982.CrossRefGoogle Scholar